# SDR DALA2016030601679

- Difficulty date: March 5, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB BS XOS.553 AT RT WING FIXED L/E IN REF CARD 89, ZONE 10. RIB WAS REPAIRED IAW ER/A 543160-14 AND SRM 51-10-2, 51-10-3 PAR 14 AND 21, SRM 57-06A.
